このエントリーをはてなブックマークに追加
ID 52070
FullText URL
Author
Naito, Takahito
Abstract
We describe the Whitehead products in the rational homo- topy group of a connected component of a mapping space in terms of the André-Quillen cohomology. As a consequence, an upper bound for the Whitehead length of a mapping space is given.
Keywords
mapping space
Whitehead product
rational homotopy theory
Published Date
2014-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume56
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
75
End Page
89
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2014 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol56/iss1/7
JaLCDOI